# SDR GTIA2022062736496

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 38,404 hours, 17,549 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE OTHER FWD GALLEY ON APPROACH -PERFORMED INSPECTION OF FWD GALLEY IAW TSM 05-50-00-810-831-A. NO DEFECTS NOTED AT THIS TIME A/C OK FOR SVC
